# SDR 20000407SH023

- Difficulty date: January 13, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N3523Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952115
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Condition: Worn
- Location: Elevator
- Part time: 3,146 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FROM RIVETS LOOSENING AND CAUSING STRESSES DURING FLIGHT.  (X)
